# SDR GTIA2023042737133

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 24,569 hours, 11,026 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BURNING SMELL ROW 4-7 OPENED BINS WENT AWAY THEN CAME BACK 30 MINS LATER BELOW 10,000 FT. REMAINED DESCRIBED LATER AS BURNING PLASTIC-MO EVIDENCE OF SMELL FROM ROW 4-7 AREA PER AMM 24-00-00.
